# SDR MVH0064112

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N63CF
- Make and model: Aerosp SA365N
- Aircraft serial: 6068
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: C33
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETECTOR ILLUMINATES WHEN BATTERY TURNED ON.  REPLACED AND SCRAPPED LOCALLY.
